Skip to main content

Research Repository

Advanced Search

The superconformal index of the (2,0) theory with defects

Bullimore, Mathew; Kim, Hee-Cheol

The superconformal index of the (2,0) theory with defects Thumbnail


Hee-Cheol Kim


We compute the supersymmetric partition function of the six-dimensional (2, 0) theory of type A N −1 on S 1 × S 5 in the presence of both codimension two and codimension four defects. We concentrate on a limit of the partition function depending on a single parameter. From the allowed supersymmetric configurations of defects we find a precise match with the characters of irreducible modules of W N algebras and affine Lie algebras of type A N −1.


Bullimore, M., & Kim, H. (2015). The superconformal index of the (2,0) theory with defects. Journal of High Energy Physics, 2015(05), Article 048.

Journal Article Type Article
Acceptance Date Apr 21, 2015
Online Publication Date May 8, 2015
Publication Date May 8, 2015
Deposit Date Jun 7, 2018
Publicly Available Date Jun 8, 2018
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Peer Reviewed Peer Reviewed
Volume 2015
Issue 05
Article Number 048


Published Journal Article (715 Kb)

Publisher Licence URL

Copyright Statement
© The Author(s) 2015 Open Access This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.

You might also like

Downloadable Citations